IJPAM: Volume 101, No. 6 (2015)

SHELL-BUTTERFLY GRAPHS ARE GRACEFUL

J. Jeba Jesintha$^1$, K. Ezhilarasi Hilda$^2$
$^1$PG Department of Mathematics
Women's Christian College
Chennai, INDIA
$^2$Department of Mathematics
Ethiraj College for Women
Chennai, INDIA


Abstract. A Shell-Butterfly graph is defined to be a double shell with exactly two pendant edges at the apex and each shell has any order. We prove that all shell - butterfly graphs with shell orders $'\ell'$ and $'m'$ are graceful.

Received: March 12, 2015

AMS Subject Classification: 05C78

Key Words and Phrases: graceful labeling, shell graph, double shell, shell-butterfly graphs

Download paper from here.




DOI: 10.12732/ijpam.v101i6.12 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 6
Pages: 949 - 956


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).